# SDR DALA2016103107992

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 47,374 hours, 23,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND INOP EMERGENCY LIGHT AT ROW 4C AND D.  MAINTENANCE RESECURED BULB AT ROW 4 C AND D CHECKS GOOD.  REF AMM 33-50.
